AF Association

Bisoprolol and skin conditions?

Hi again...

Sorry if this is in the wrong forum but it's connected in so much as I'm on a beta blocker due to Afib...

I have had seborrheic dermatitis on my scalp and face for many years, but it has never been a major problem. Have used a Hydrocortisone cream when I've had the occasional flare up but probably not more than a couple of days a month.

In June 2015 I was put on 2.5mg of Bisoprolol and have tolerated it fairly well with no significant side effects.

However, around 4 weeks ago I noticed red inflamed patches were starting to form on my shoulders and chest and these have progressively grown in size during the past few weeks. I have also developed some patches on my wrists and the back of my calves.

Does anyone know if this could be as a result of the Bisoprolol and if so is it unusual that the side effects haven't become evident until now?

Many thanks in advance for any help...

5 Replies
oldestnewest

I would definitely book a GP appointment so you can get referred to a dermatologist to get specialist advice

Reply

Just booked an appointment for next week...

Was wondering if anyone else had experienced anything similar.

Reply

Bisoprolol is not recommended for patients with psoriasis so maybe your skin condition is similar.

Reply

Spidleshanks is right. I used a beta blocker back in the late seventies after my first AF bout and suffered with Psoriasis afterwards. It cleared after I stopped in the eighties. Now back on Bisop and psoriasis is back again - not heavy but it's there.

Reply

Have been taking bisoprolol for a few years I have a leaking mytrovalve in my heart also have dermatitis only got it after starting taking bisoprolol has this happen to anyone else . Also have had clots in my lungs recently. Have damage my lungs . have only desolved60 percent cardiologist said i would never get back to normal . wzs on blood thinners but took me off them .

Reply

You may also like...